Tylenol Cold Flu Severe Cplt - 24 Count
Loading..
TYLENOL Cold + Flu Severe Caplets (Day). Active ingredients (in each caplet). Acetaminophen 325 mg (pain reliever/fever reducer). Dextromethorphan HBr 10 mg (cough suppressant). Guaifenesin 200 mg (expectorant). Phenylephrine HCl 5 mg (nasal decongestant). Inactive ingredients: carnauba wax, croscarmellose sodium, D&C yellow no. 10 aluminum lake, flavor, hydroxypropyl cellulose, hypromellose, magnesium stearate, microcrystalline cellulose, polyethylene glycol, pregelatinized starch, sucralose, titanium dioxide. TYLENOL Cold + Flu Severe Night Caplets (Night). Active ingredients: (in each caplet). Acetaminophen 325 mg (pain reliever/fever reducer). Chlorpheniramine maleate 2 mg (antihistamine). Dextromethorphan HBr 10 mg (cough suppressant). Phenylephrine HCl 5 mg (nasal decongestant). Inactive ingredients: anhydrous citric acid, carnauba wax, FD&C blue no. 1 aluminum lake, flavor, hypromellose, magnesium stearate, microcrystalline cellulose, modified starch, polyethylene glycol, polyso
Cold & Flu, Caplets

Tylenol Cold + Flu Severe Day/Night Caplets provide temporary relief of cold and flu symptoms. The Daytime caplets are formulated to loosen phlegm and temporarily relieve symptoms such as headache, sore throat, nasal congestion and cough. The Nighttime caplets help relieve runny nose and sneezing along with other symptoms such as headache, cough, sore throat, nasal congestion, sinus congestion and pressure. Both formulas also temporarily reduce fever, for relief any time of the day. This convenient combo pack contains 24 caplets with 16 Daytime caplets and 8 Nighttime caplets. Each caplet contains 325 mg of acetaminophen, a pain reliever and fever reducer; 5 mg of phenylephrine HCl, a nasal decongestant; and 10 mg of dextromethorphan HBr, a cough suppressant. The Daytime caplets also contain guaifenesin 200 mg, an expectorant to help loosen phlegm (mucus) to make coughs more productive, while the Nighttime caplets contain chlorpheniramine maleate 2 mg, an antihistamine.

More

Product Attributes
Warning Contains: Liver warning: This product contains acetaminophen. The maximum daily dose of this product is 10 caplets (3,250 mg acetaminophen) in 24 hours. Severe liver damage may occur if you take. More than 4,000 mg of acetaminophen in 24 hours. With other drugs containing acetaminophen. 3 or more alcoholic drinks every day while using this product. Allergy alert: acetaminophen may cause severe skin reactions. Symptoms may include:. Skin reddening. Blisters. Rash. If a skin reaction occurs, stop use and seek medical help right away. Sore throat warning: If sore throat is severe, persists for more than 2 days, is accompanied or followed by fever, headache, rash, nausea, or vomiting, consult a doctor promptly. Do not use. With any other drug containing acetaminophen (prescription or nonprescription). If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist. If you are now
Directions TYLENOL Cold + Flu Severe Caplets (Day). Do not take more than directed (see overdose warning). Adults and children 12 years and over: Take 2 caplets every 4 hours. Swallow whole; do not crush, chew or dissolve. Do not take more than 10 caplets in 24 hours. Children under 12 years: Ask a doctor. Other Information. Each caplet contains: sodium 3 mg. Store between 20-25C (68-77F). Questions or comments? call 1-877-895-3665 (toll-free) or 215-273-8755 (collect). TYLENOL Cold + Flu Severe Night Caplets (Night). Do not take more than directed (see overdose warning). adults and children 12 years and over: Take 2 caplets every 4 hours. Swallow whole; do not crush, chew or dissolve. Do not take more than 10 caplets in 24 hours. children under 12 years: Ask a doctor. Other Information. Store between 20-25C (68-77F). Questions or comments? call 1-877-895-3665 (toll-free) or 215-273-8755 (collect)
About the Producer JOHNSON & JOHNSON
Disclaimer

Product details/images for convenience only.  Consult Product label for the most current and accurate information.  We assume no liability for any inaccuracies/misstatements about Products listed on our website/app.